Jump to content

lifewasalladream92

Member Since 20 Jul 2012
Offline Last Active Mar 09 2014 04:53 PM

Posts I've Made

In Topic: Rash From Cerave Moisturizer

01 December 2012 - 10:45 AM

There is an ingredient in the cerave moisturizer that doesn't like benzoyl peroxide (assuming that's what your using) and some individuals react badly to this combo, I personally love this moisturizer I've been using it for a few months but if it's causing you problems, stop using it


That's what I figured I used the moisturizer before I started using BP and I love it. I guess just the combination of my skin, the BP and the moisturizer just didn't react really well. I guess you live and you learn.

Thanks!:D

In Topic: Rash From Cerave Moisturizer

30 November 2012 - 11:59 PM

Try applying a little bit of the CeraVe lotion in the crook of your elbow and leave it alone for one or two days. If you see redness, irritation, and/or flaking, it is likely the lotion.

BP is a notorious irritant, and flaws in the formulation can make it worse not to mention if you accidentally apply more than you should.

For now to be sure, stop using BP and if you have some Aquaphor around apply that on your flakiness and rash or you could use some anti-itch cream if it is itchy that has glycerin, dimethicone (preferably an active ingredient) and/or has hydrocortisone in it, but don't go overboard with applying anti-itch cream!

And as for your second question, it kind of depends what's causing the rash and how bad it is. It's kind of hard to gauge how long a rash will last.


Okay thanks a lot I'm pretty sure it's the Cerave because I have been using the same BP and the same amount for almost a month now and never had any problems other than the dryness. But I'll probably cut back on the BP until the rash subsides.

Thanks!:D

In Topic: Starting The Regimen Day 1 Completed

11 November 2012 - 11:14 AM


Hey thereisalwayshope I am so glad to hear about your continued success on the regimen. I am currently about 3 1/2 weeks in and I got to say it is tough. I keep breaking out with about 1 to 2 pimples everyday, sometimes I get discouraged but then I remember that I just got to keep going. Your journey really does inspire me to keep pushing through it. I hope you continue doing well.

I had one quick question... I finally reached the full amount of BP a little less than a week ago and my face is SUPER DUPER dry. I was wondering how long it took the dryness to subside once you reached the full 2 pumps?



Hello I am glad to answer you question. It does depend on everyones unique skin….so I know that can be a little discouraging. Some people take months to full get used to BP and some people take a couple weeks. For me, after I reached the full amount and stopped increasing BP it took roughly a 2 weeks and all the dryness and flakiness had subsided. You might notice after a week or so that you will wake up to much less dryness and flakiness and in about two days after your symptoms should really decrease. Make sure that you moisturize as much as you want. You can put more throughout the day if you feel like you are feeling too dry and itchy. I do not know if you are using jojoba oil or not, but from experience and reviews from others, a few drops of that into the moisturizer that you will be putting on your face will greatly help with symptoms. It is so awesome. I must say. If you have any other question feel free to message me or just post straight on here, which ever you prefer!Posted Image

For now just stay super focused on the goal. Do not beat yourself up. Stay stress free, and clear skin will be well on its way for you missy. Posted Image

And I really appreciate you telling me that I helped you in some small way…makes me feel good and happy inside Posted Image



Thanks a lot. The dryness isn't as bad anymore. Hopefully the breakouts will stop soon too!! :D The hardest part is trying to stay positive but I have been doing pretty good so far. Haha!

In Topic: Starting The Regimen Day 1 Completed

10 November 2012 - 10:57 AM

Hey thereisalwayshope I am so glad to hear about your continued success on the regimen. I am currently about 3 1/2 weeks in and I got to say it is tough. I keep breaking out with about 1 to 2 pimples everyday, sometimes I get discouraged but then I remember that I just got to keep going. Your journey really does inspire me to keep pushing through it. I hope you continue doing well.

I had one quick question... I finally reached the full amount of BP a little less than a week ago and my face is SUPER DUPER dry. I was wondering how long it took the dryness to subside once you reached the full 2 pumps?

In Topic: Starting The Regimen Day 1 Completed

19 October 2012 - 11:00 AM


Hey thereisalwayshope, I just wanted to say your regimen log has been so inspirational to me. I actually just started the regimen last night and I am hoping to end up with the results you have seen. I was just wondering if you wore makeup throughtout the regimen so far because I can't imagine going to school without any. Would it be bad if I wore makeup still?


Hello:)
I am glad that i have inspired you to start the regimen…that makes me happy because that was the goal for even starting the post in the first place :) I started it so that people can read and see the progress with my acne and make the decision to whether they should also start.
And to answer your question…..YES! I wore makeup and still am because of the spots. I hope to stop soon because I hate foundation lol. I wore it all the time and it does not hinder the progression of the regimen as long as the makeup that you are using is noncomodegenic and oil free and does not clog you pores. I use Physicians Formula and I have not broken out from any of there products and would recommend them.
Well I hope things go well, and make sure you understand that it is a journey and will not be the easiest task to complete, but with lots of positivity and friends on the site I am positive you can do it :)


Thanks so much I also want to get to the point where I don't have to where foundation I hate it too. Thanks for all your advice I hope you continue to do well with the regimen. I know the process is going to be long and difficult but it will be worth it in the end.